Bilateral transient hearing loss associated with vincristine therapy: Case report


Aydogdu I., Ozturan O., Kuku I., Kaya E., Sevinc A., Yildiz R.

JOURNAL OF CHEMOTHERAPY, vol.12, no.6, pp.530-532, 2000 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 6
  • Publication Date: 2000
  • Doi Number: 10.1179/joc.2000.12.6.530
  • Title of Journal : JOURNAL OF CHEMOTHERAPY
  • Page Numbers: pp.530-532

Abstract

Vincristine, adriamycin, and dexamethasone (VAD) chemotherapy protocol is first-choice treatment in newly diagnosed multiple myeloma patients in many centers. Sudden hearing loss associated with vincristine therapy is a rarely observed event in the VAD protocol. We describe a 69-year old male patient diagnosed with multiple myeloma 7 months ago who developed sudden bilateral hearing loss related to vincristine therapy. This uncommon adverse effect of vincristine is discussed and the literature reviewed.